A multiplier theorem for ultraspherical series

William Connett; Alan Schwartz

Studia Mathematica (1974)

  • Volume: 51, Issue: 1, page 51-70
  • ISSN: 0039-3223

How to cite


Connett, William, and Schwartz, Alan. "A multiplier theorem for ultraspherical series." Studia Mathematica 51.1 (1974): 51-70. <http://eudml.org/doc/217926>.

author = {Connett, William, Schwartz, Alan},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {51-70},
title = {A multiplier theorem for ultraspherical series},
url = {http://eudml.org/doc/217926},
volume = {51},
year = {1974},

AU - Connett, William
AU - Schwartz, Alan
TI - A multiplier theorem for ultraspherical series
JO - Studia Mathematica
PY - 1974
VL - 51
IS - 1
SP - 51
EP - 70
LA - eng
UR - http://eudml.org/doc/217926
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.